# SDR JBXA0000178

- Difficulty date: June 2, 2000
- Submitted: June 3, 2000
- Operation: Air carrier
- Aircraft: N589ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 607 hours, 539 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864807
- Part serial: 8303
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UP DISAGREE AFTER TAKEOFF, CYCLED GEAR AND ALL INDICATIONS NORMAL.  REMOVED AND REPLACED PSEU IAW CL-65 AMM 32-61-01.  PERFORMED MULTIPLE GEAR SWINGS, OPERATIONAL TEST GOOD OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM.
